Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 38, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jul 22, 2010, 5:37 PM EDT for Branch County, Hillsdale County, Michigan. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2010, 5:37 PM EDT (21:37 UTC)
- Expired
- Jul 22, 2010, 6:45 PM EDT
- In force
- 68 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Branch County, MI, Hillsdale County, MI
The radar
The Northern Indiana radar (KIWX), 103 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 5:40 PM EDT | TSTM WND DMG | Coldwater, MI | NUMEROUS TREES AND POWER LINES DOWN SOUTH OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 4:53 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.6 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
847 WFUS53 KIWX 222137 TORIWX MIC023-059-222245- /O.NEW.KIWX.TO.W.0038.100722T2137Z-100722T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 537 PM EDT THU JUL 22 2010 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL BRANCH COUNTY IN SOUTHWEST MICHIGAN... CENTRAL HILLSDALE COUNTY IN SOUTHEAST MICHIGAN... * UNTIL 645 PM EDT * AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH STRONG ROTATION NEAR COLDWATER...AND MOVING EAST AT 20 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE STORM INCLUDE... QUINCY... READING... JONESVILLE... HILLSDALE... OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MARBLE LAKE...LONG LAKE...ALLEN...LAKE WILSON...BEAR LAKE...CAMBRIA... OSSEO...SHADYSIDE AND NORTH ADAMS. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4204 8453 4180 8452 4186 8503 4195 8505 TIME...MOT...LOC 2138Z 268DEG 19KT 4191 8500 $$
4 follow-up statements
614 WWUS53 KIWX 222153 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 553 PM EDT THU JUL 22 2010 MIC023-059-222245- /O.CON.KIWX.TO.W.0038.000000T0000Z-100722T2245Z/ HILLSDALE MI-BRANCH MI- 553 PM EDT THU JUL 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EAST CENTRAL BRANCH AND CENTRAL HILLSDALE COUNTIES... AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH VERY STRONG ROTATION. THIS SEVERE STORM WAS LOCATED 10 MILES NORTHWEST OF READING...OR ABOUT 5 MILES SOUTHEAST OF COLDWATER...AND MOVING EAST AT 20 MPH. LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... READING... JONESVILLE... HILLSDALE... OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LONG LAKE...ALLEN...LAKE WILSON...BEAR LAKE AND OSSEO. THIS STORM COULD PRODUCE A TORNADO AT ANY TIME! IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4193 8491 4204 8453 4180 8452 4184 8486 TIME...MOT...LOC 2152Z 268DEG 19KT 4191 8490 $$
029 WWUS53 KIWX 222202 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 602 PM EDT THU JUL 22 2010 MIC023-222211- /O.CAN.KIWX.TO.W.0038.000000T0000Z-100722T2245Z/ BRANCH MI- 602 PM EDT THU JUL 22 2010 ...THE TORNADO WARNING FOR EAST CENTRAL BRANCH COUNTY IS CANCELLED... AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4190 8479 4194 8453 4180 8452 4183 8476 TIME...MOT...LOC 2201Z 275DEG 24KT 4187 8474 $$ MIC059-222245- /O.CON.KIWX.TO.W.0038.000000T0000Z-100722T2245Z/ HILLSDALE MI- 602 PM EDT THU JUL 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL HILLSDALE COUNTY... AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS LOCATED NEAR READING...OR ABOUT 8 MILES SOUTHWEST OF HILLSDALE...AND MOVING EAST AT 30 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL HILLSDALE COUNTY...INCLUDING THE FOLLOWING LOCATIONS BEAR LAKE...LAKE WILSON...CAMBRIA...OSSEO AND SHADYSIDE. THIS STORM COULD PRODUCE A TORNADO AT ANY TIME! IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4190 8479 4194 8453 4180 8452 4183 8476 TIME...MOT...LOC 2201Z 275DEG 24KT 4187 8474 $$
435 WWUS53 KIWX 222224 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 624 PM EDT THU JUL 22 2010 MIC059-222245- /O.CON.KIWX.TO.W.0038.000000T0000Z-100722T2245Z/ HILLSDALE MI- 624 PM EDT THU JUL 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL HILLSDALE COUNTY... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS LOCATED OVER CENTRAL HILLSDALE COUNTY...OR ABOUT 5 MILES SOUTH OF HILLSDALE...AND MOVING EAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL HILLSDALE COUNTY...INCLUDING THE FOLLOWING LOCATIONS OSSEO AND SHADYSIDE. THIS STORM COULD PRODUCE A TORNADO AT ANY TIME! IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4182 8469 4191 8471 4194 8453 4180 8452 TIME...MOT...LOC 2224Z 275DEG 18KT 4186 8460 $$
578 WWUS53 KIWX 222238 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 638 PM EDT THU JUL 22 2010 MIC059-222248- /O.EXP.KIWX.TO.W.0038.000000T0000Z-100722T2245Z/ HILLSDALE MI- 638 PM EDT THU JUL 22 2010 ...THE TORNADO WARNING FOR CENTRAL HILLSDALE COUNTY WILL EXPIRE AT 645 PM EDT... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4182 8469 4191 8471 4194 8453 4180 8452 TIME...MOT...LOC 2238Z 275DEG 18KT 4185 8451 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jul 22, 3:11 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 22, 3:11 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EDT THU JUL 22 2010
.SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT
ZONAL WESTERLIES WILL PERSIST FROM THE NRN PLAINS EWD TO THE GREAT
LAKES THROUGH THE PERIOD. LOW AMPLITUDE SHORTWAVES IN THIS
FLOW...OSCILLATING LOW LVL BAROCLINIC ZONE ON SRN FRINGE OF
WESTERLIES...AND INCREASING HEAT/HUMIDITY/INSTABILITY WILL RESULT IN
CONTINUED CHANCES FOR SHRAS/STORMS THROUGH FRIDAY NIGHT.
THIS AFTN INTO TONIGHT...AS OF THIS WRITING THERE WAS A WEAKENING
MCV AND ASSOCIATED WEAK SFC REFLECTION ACROSS WESTERN WI...WITH AN
AREA OF HVY RN/STORMS EXTENDING EAST OF THIS FEATURE AND NORTH OF A
SFC FRONTAL BOUNDARY INTO WI AND CENTRAL LOWER MI. THE SFC BOUNDARY
WAS LOCATED NEAR THE I-80 CORRIDOR FROM NRN IN WWD INTO IA/NE.
DEWPOINTS ALONG/SOUTH OF THIS LOW LVL BAROCLINIC ZONE HAVE CLIMBED
INTO THE LOW/MID 70S. SFC HEATING WITH HIGHS NOW IN THE MID 80S HAVE
ALLOWED MLCAPE/S TO REACH 1000-2000 J/KG ACROSS SOUTHERN AND WESTERN
PORTIONS OF THE FA. THIS COMBINED WITH WEAK LOW LVL SPEED
CONVERGENCE AND MOISTURE CONVERGENCE ALONG THIS BOUNDARY...AND
FORCING FROM A 50KT 5H SPEED MAX ON SRN FRINGE OF MCV HAS ALLOWED
SCT CONVECTION TO FIRE IN OUR SOUTHWEST. CANNOT RULE OUT AN ISOLATED
SVR STORM OR TWO THIS AFTN AND EARLY THIS EVE AS THIS ACTIVITY
PROGRESSES EWD...WITH DAMAGING WINDS THE MAIN THREAT GIVEN MODERATE
INSTABILITY AND EFFECTIVE SHEAR GENERALLY 35-45KTS.
ALTHOUGH...MEAGER MID LVL LAPSE RATES MAY VERY WELL KEEP STORMS FROM
BECOMING SVR OR INCREASING IN COVERAGE. SHRA/STORM CHANCES DIMINISH
TONIGHT...ESPECIALLY IN THE SOUTH...AS SFC FRONT LIFTS NWD INTO
MI...AND FORCING ASSOCIATED WITH REMNANT MCV/SHORTWAVE SHIFTS NORTH
AND EAST OF THE CWA. OTHERWISE...IT WILL BE A MUGGY/MILD NIGHT WITH
MORNING LOWS ONLY FCST TO DROP INTO THE LOW/MID 70S.
FRIDAY INTO FRIDAY NIGHT...SFC BOUNDARY WILL LIKELY REMAIN JUST
NORTH OF THE FA ALLOWING RESERVOIR OF LOW/MID 70F SFC DEWPOINTS TO
REMAIN IN PLACE ACROSS THE REGION. THIS COMBINED WITH FRI AFTN
HIGHS IN THE LOW/MID 90S SHOULD YIELD HI/S NEAR 100F. WITH THIS
DECIDED TO HOIST A HEAT ADVISORY FOR FRI IN OH AND MI...BUT HELD OFF
IN MI AS CONVECTIVE CLOUD DEBRIS MAY LINGER THROUGH MUCH OF THE DAY.
SFC HEATING AND EXTREMELY MOIST/UNSTABLE BOUNDARY LAYER WILL SUPPORT
MLCAPE VALUES OF 2-3K J/KG BY FRI AFTN AND EARLY EVE. AS A RESULT
CONTINUED WITH CHC POPS DURING THIS PERIOD...HIGHEST IN THE NORTH
CLOSER TO SYNOPTIC FRONT...AS POTENTIAL CONVECTIVE COMPLEX OR
OUTFLOW FROM ANY CONVECTION MAY BE ENOUGH OF A TRIGGER TO GENERATE
SCT CONVECTION...BEST CHANCES FRI AFTN IN THE NORTH. A FEW SVR
STORMS WILL ONCE AGAIN BE POSSIBLE FRI AFTN/EVE...WITH DAMAGING
WINDS/MICROBURST THE MAIN THREAT GIVEN LACK OF FLOW/0-6KM BULK SHEAR
THIS FAR SOUTH. OTHERWISE...WILL HAVE TO WATCH UPSTREAM TRENDS LATE
FRIDAY NIGHT AS ANOTHER MCS MAY DEVELOP ACROSS THE UPPER MS
VALLEY...IN RESPONSE TO AN UPPER TROUGH THAT WILL BE DIGGING INTO
THE NRN PLAINS/UPPER MIDWEST BY 06/12Z SATURDAY.
&&
.LONG TERM...
SATURDAY THROUGH THURSDAY...
UPPER LEVEL DISTURBANCE CURRENTLY DEPICTED ON WATER VAPOR LOOP
MOVING ONSHORE OVER BRITISH COLUMBIA WILL MOVE ALONG US/CANADIAN
BORDER AND EXPECTED TO WORK ACROSS NORTHERN GREAT LAKES REGION TO
BEGIN THE PERIOD. FRONTAL WAVE WILL DEVELOP AND MOVE ALONG SFC
BOUNDARY SATURDAY MORNING...MODEL TRENDS HAVE THIS FEATURE MOVING
NORTH OF THE AREA INTO CENTRAL LOWER MICHIGAN. PATTERN INDICATING
SIMILAR EVOLUTION TO WHAT UNFOLDED WEDNESDAY NIGHT AND THIS MORNING
WITH NOCTURNAL MCS RIDING NORTH OF SFC BOUNDARY AND ALONG THICKNESS
RIDGE...LEAVING BEST PRECIP CHANCES IN OUR NORTH AND WEST DURING THE
DAY SATURDAY. WILL THEN SEE A COLD FRONT PUSH THROUGH THE AREA
SATURDAY NIGHT BEHIND DEPARTING FRONTAL WAVE AND UPPER LEVEL SHORT
WAVE. SFC RIDGING BUILDING INTO THE GREAT LAKES REGION ON SUNDAY
SHOULD CLEAR SKIES QUICKLY AND PROVIDE MUCH MORE COMFORTABLE
TEMPERATURES IN THE PRESENCE OF COOLER DRIER AIRMASS. FROM HERE FCST
CHALLENGE LIES IN HOW FAR OF A SOUTHWARD PUSH SFC FRONTAL BOUNDARY
WILL MAKE AND DURATION OF SFC RIDGING OVER THE AREA. MEDIUM RANGE
MODELS DIFFER ON THESE ASPECTS...BASED ON PATTERN AND TRENDS SO FAR
THIS SUMMER ALONG WITH CURRENT FCST GRIDS SEEMS REASONABLE TO GO
WITH A THREE DAY WINDOW OF DRY WEATHER BEFORE NEXT SYSTEM DRAGS
FRONTAL BOUNDARY BACK INTO THE AREA. MORE SEASONABLE TEMPERATURES
DURING THIS PERIOD WITH TEMPS NEAR NORMAL AND A LITTLE LESS HUMID.
&&
.AVIATION...18Z TAFS
MAINLY VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD ALTHOUGH
BRIEF RESTRICTIONS POSSIBLE WITH SCT SHRAS/STORMS AS WARM FRONT
NOW OVER TAF SITES WILL SLOWLY LIFT NWD WITH DIMINISHING CHANCES
FOR CONVECTION TONIGHT INTO FRIDAY. DID INCLUDE A TEMP MVFR GROUP
FOR STORMS AT SBN BTW 19-21Z AND FWA BTW 20-22Z AS DISORGANIZED
LINE OF CONVECTION IN NE IL PROPAGATES EWD ALONG BOUNDARY...WITH
ADDITIONAL FORCING FROM MCV OVER WI. WINDS WILL PICK UP AND VEER
A BIT WITH TIME...ESPECIALLY AT SBN AS SFC PRESSURE GRADIENT
INCREASES AHEAD OF THE MCV AND ITS WEAK SFC REFLECTION. SOME
CONCERN FOR VIS RESTRICTIONS LATE TONIGHT GIVEN MOIST LOW LEVELS
BEHIND WARM FRONT. LEFT OUT FOR NOW AS THINK BOUNDARY LAYER WILL
REMAIN WELL MIXED WITH GRADIENT WINDS OF 8-15 KTS.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY FROM 11 AM EDT /10 AM CDT/ TO 7 PM EDT /6 PM CDT/
FRIDAY FOR INZ003>009-012>018-020-022>027-032>034.
MI...NONE.
OH...HEAT ADVISORY FROM 11 AM TO 7 PM EDT FRIDAY FOR OHZ001-002-004-
005-015-016-024-025.
LM...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT FRIDAY FOR
LMZ043-046.
&&
SHORT TERM...STEINWEDEL
LONG TERM...LOGSDON
AVIATION...STEINWEDELHazardous weather outlook, Jul 22, 4:22 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 422 AM EDT THU JUL 22 2010 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-230830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 422 AM EDT THU JUL 22 2010 /322 AM CDT THU JUL 22 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE MAINLY WEST OF A THREE RIVERS MICHIGAN TO WARSAW TO LOGANSPORT LINE WITH DAMAGING WINDS BEING THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY NIGHT. THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL WILL EXIST THROUGH THE PERIOD...WITH THE BEST CHANCE DURING THE AFTERNOON AND EVENING HOURS OF BOTH FRIDAY AND SATURDAY. ON FRIDAY...INCREASING HUMIDITY COMBINED WITH TEMPERATURES IN THE LOW TO MID 90S WILL PRODUCE HEAT INDICES NEAR 100 DEGREES. SIMILAR HEAT INDICES COULD BE SEEN SATURDAY DEPENDING ON THE AMOUNT OF CLOUD COVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH SATURDAY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-230830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 422 AM EDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WIND GUSTS TO 40 KNOTS AND LOCALLY HIGHER WAVES WILL BE POSSIBLE WITH ANY STORMS. OUTSIDE OF ANY THUNDERSTORMS...WAVES MAY INCREASE TO 3 TO 5 FEET TONIGHT...CAUSING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THERE WILL ALSO BE A MODERATE RISK FOR RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY NIGHT. THE THREAT FOR STRONG WINDS AND LOCALLY HIGHER WAVES WILL EXIST THROUGH THE PERIOD. OUTSIDE OF ANY THUNDERSTORMS...WAVES OF 3 TO 5 FEET MAY CONTINUE INTO FRIDAY MORNING...CAUSING HAZARDOUS CONDITIONS FOR SMALL CRAFT. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE FOR FRIDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:53 PM EDT | Heat Advisory | IWX | Branch, Cass, Hillsdale, Saint Joseph | 28 hr |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.